# SDR AALA20130127004

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 35,327 hours, 14,870 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR FASTENER HOLES CRACKED AT STATION 727B LONGITUDINAL FLOORBEAM FLANGE/SPLICE STRAP AT RIGHT BUTTLINE 24.75.  ACCOMPLISHED NESTED ANGLE REPAIR PER EA B737-53-028048.
